# SDR CA000830016

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cargo Door
- Component: Cargo Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER NOT BEING ABLE TO MAINTAIN CABIN PRESSURIZATION ABOVE 23,000 FEET,. DURING GRD PRESSURIZATION CHECK FOUND HEAVY AIR LEAK FROM L/H PRSOV AND C1 CARGO. C1 CARGO FOUND NET OVER CARGO DOOR SEAL, NET REPOSITIONED. PRSOV LOCKED IN THE CLOSED POSITION PER MEL 21-31-00. GROUND PRESSURIZATION TEST ACCOMPLISHED IN ACCORDANCE WITH AMM 21-31-00, AIRCRAFT RELEASED.
